# SDR QXEA2016062100397

- Difficulty date: May 26, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 22,203 hours, 23,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 11, REQUIRES REPLACEMENT.  REMOVED 2 EA PLASTIC DRIP TRAY'S AT FS X71.2 AND FS X 116.0 IAW SRM 51-41-00 STRUCT IDENT -01, PG 1.  INSTALLED 2 EA PLASTIC DRIP TRAYS AT FS X71.2 AND X116.0 SRM 51-41-00, STRUCT ID -01.  DISPLACED METAL DRIP ANGLE COMMON TO SEAT TRACK, NR 11 FRAME, FS X47.975 TO FS X105.50 IAW SRM 51-42-05, REPAIR -01, PAR 4E.  RE-INSTALLED METAL DRIP ANGLE COMMON TO SEAT TRACK, NR 11 FROM FS X47.975 TO X105.5, REF SRM 51-42-05, REPAIR -01.  DISPLACED METAL DRIP TRAY BELOW SEAT TRACK NR 11 FROM FS X47.975 TO FS X136.0 IAW SRM 51-41-00, STRUCT IDENT -01 PG 1.  INSTALLED METAL DRIP TRAY BELOW SEAT TRACK NR 11 FROM FS X 47.975 TO FS X 136.0, REF SRM 51-41-00 STRUCT IDENT -01.  DISPLACED 9 WIRE BUNDLES COMMON TO SEAT TRACK NR 11 IAW WIRING MAINTENANCE PRACTICES 20-12-10.  RE-INSTALLED 9 WIRE BUNDLES COMMON TO SEAT TRACK NR 11 REF WIRING MM 20-12-10.  REMOVED SEAT TRACK SPLICE BETWEEN SEAT TRACKS 11 & 12 AT FS X 102.50 IAW SRM 51-42-05, REPAIR -01, PAR 4E AND 51-40-15.  REPAIR -01, PAR 6M. INSTALLED SEAT TRACK SPLICE BETWEEN SEAT TRACK 11 & 12 AT FS X102.5, REF SRM 51-42-05, REPAIR -01 AND 51-40-15 REPAIR -01.  REMOVED CORRODED SEAT TRACK NR 11, PN 8532820-115 IAW SRM 51-40-15, REPAIR -01, PAR 6H, 51-41-00 STRUCT IDENT -01, PG 1, 51-42-05, REPAIR -01 PAR 4E.  INSTALLED NEW SEAT TRACK NR11, PN 8532820-115, REF SRM 51-40-15, REPAIR -01, 51-41-00 STRUCT IDENT -01 AND 51-42-05 REPAIR -01.
